MAUDE Adverse Event Report: MEDTRONIC MEXICO XPANDER II; ARTHROSCOPE

MEDTRONIC MEXICO XPANDER II; ARTHROSCOPE
Model Number KX203
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from healthcare professional via field representative regarding patient with vertebral compression fracture l4 involved in the balloon kyphoplasty procedure.Levels implanted- l4.It was reported that intra-operatively, during inflation ibt ruptured at too low of a pressure and volume was used with analog atrion inflation syringe.Pressure prior to rupture 200ps.Balloon rupture at low pressure.There was no delay in overall procedure time.Patient was not hospitalized prolong as a result of this event.There were no patient symptoms or complications reported as a result of this event.Procedure was completed with original product.Patient is alive and no injury.

Brand Name
XPANDER II
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
glen belmer
1800 pyramid place
memphis, TN 38132
6122713209
MDR Report Key13219834
Report Number9612164-2022-00138
Device Sequence Number17576291
Product Code HRX
UDI-Device Identifier00763000311971
UDI-Public00763000311971
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101864
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKX203
Device Catalogue NumberKX203
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2021
Initial Report FDA Received Date01/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown